Publication:
Delay SIR model with nonlinear incident rate and varying total population

Suggested Citation

Rujira Ouncharoen, Salinthip Daengkongkho, Thongchai Dumrongpokaphan, Yongwimon Lenbury Delay SIR model with nonlinear incident rate and varying total population. International Journal of Mathematics and Computers in Simulation. Vol.7, No.4 (2013), 369-378. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/31613

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections